Hello, my name is Math. This is currently my first round on this forum, which I found by simply researching the listed side effects associated with NUTRICAP. I couldn’t find any but I’m very bad at researching the internet so that doesn’t mean anything
. So here
I am. I am
22 years old and am struggling with the onset of baldness. So, for about 2 or 3 years, the pharmacist advised me nutricap. I can tell you that it works anyway.
I noticed about 1 year ago the correspondence between NUTRICAP and certain health problems. Nothing concrete .. I have done several cycles since. And the better it goes, the shorter they get, because after about 2 or 3 weeks of doing it again, I have the same problems, but every time they come up faster and faster. I have no allergies and have even been tested for it recently.
The problems I have are for example, stomach aches, inconsistent stools, sore throat (not like when you have the flu but as if my throat is swollen or something is exerting pressure), more frequent headaches. ..
These are pretty much the ailments that I’ve found always appear 2-3 weeks after starting my nutricap cycle and go away in just under a week when I stop using it. I have seen this over about … ahem .. easily 7 or 8 cycles ..
I find the side effects associated with only a nutritional supplement a little illogical but hey … are you aware if any side effects have been listed about NUTRICAP ??